My injectable oil has ‘crashed’!?


03 April 2017 Greg Smith
  • My injectable oil has ‘crashed’!?

    Why is there a weird crystal, glue, thick substance in my oils? We will get this question from time to time and I want to take a moment to address it so there is no confusion. When an injectable hormone is being produced there are a few different steps and additives that go into the making of it. You first have the raw hormone itself. Lets say its Testosterone enanthate for example. In a bottle of Kaballero Test E. 400mg, there is 4 grams of  raw Testosterone enanthate powder. There is sterile oil ( about 9mL or so) & there is also 1 mL or so of a mix of solvents that help to dissolve and suspend the raw hormone in the oil. These solvents are generally what cause pain when you inject, so we try to keep them to a minimum. At times (especially in the colder weather) the oils will come out of suspension or solution, which is what causes you to see those weird looking flakes, or gooey looking stuff in the vial. I admit, it looks scary!, but please understand that it’s actually the raw hormone that you’re seeing. As I said above, the main culprit for this happening is when the vial gets cold (and in rare instances where there was not enough solvent used). There is an easy fix for this! You simply need to apply some heat to it. I recommend  storing it somewhere that is room temp for starters. Even a few degrees colder will cause it to ‘crash’ & come out of solution. If you do find that you have a problem you simply need to apply some low heat. I like to use a candle warmer if you have one, just set the vial on the candle warmer for about 20 min, and shake it to mix the oil once or twice and you will see it go right back to normal. You can also use a frying pan and a stove top burner on the lowest setting. set the vial on the pan on the warm or low setting for 20 min., then remove it and shake. Please make sure it’s set to warm or low, you don’t want a ton of heat on it. Sometimes even placing the vail in direct sunlight will take care of the problem.


    The injects we carry are of the highest quality. We try to ensure they are not causing a lot of pain, so we advice the labs to in using the least amount of solvent as possible in them when they are manufactured. That being said, if you do find you have a vial the has crashed it’s actually a good sign, as its telling you that vial is jam packed with raw hormone, meaning there is probably more then mg/mL then what’s stated on the label and that is what is causing it to crash out of solution. Just apply some low heat and it will remedy the problem. If you have any questions about this please don’t hesitate to email us and inquire.